# SDR LR7A00164

- Difficulty date: July 13, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,935 hours, 11,875 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 34862414L
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A-CHECK PER HA1200, FOUND LT OWS 28 FLAP TRACK RIB STIFFENER FITTING CRACKED AND BROKEN AT LOWER FLANGE.  REPLACED FITTING PER SRM SMP 583-57-10-04.  D&C 1.
